# SDR SWAA2013032113900

- Difficulty date: March 21, 2013
- Submitted: March 22, 2013
- Operation: Air carrier
- Aircraft: N329AT
- Make and model: Boeing 737-7BD
- Aircraft serial: 36091
- Aircraft time: 20,601 hours, 8,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 201804
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EXIT LIGHT COVER MISSING.  INSTALLED LENS PER AMM.
